# SDR ASAA2017102422316

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,624 hours, 4,541 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 254A115013
- Part serial: 2976
- Condition: Faulted
- Location: Control Stand
- Part time: 3,188 hours, 1,109 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED.  ACFT GROUNDED.  TWO PSEU MAINT MESSAGES, 31-52002  AND 32-64004.    PERFORMED FIM 32-09 TASK 815 - FAILED STEP E.(1).F. AND F.(2).G. LT AUTOTHROTTLE SWITCHPACK NO CONTINUITY ON D11128 PINS 16 AND 17 WITH THROTTLE ADVANCED.  REMOVED, REPLACED, AND TESTED THE LEFT AUTOTHROTTLE SWITCHPACK IAW AMM 76-11-07-020-802-F00, & AMM 76-11-07-400-802-F00, OPS NORMAL.
